A Note On Para Trans-Sasakian submersions



In this paper we discuss geometric properties of paracontact submersions
whose total space is defined with the codifferential of the
contact 1−form . Specifically, we consider para almost trans-Sasakian,
para nearly trans-Sasakian, para quasi trans-Sasakian and para trans-
Sasakian manifolds as total space.
The study focuses on the structure of the base space and the fibres
which are determined according to that of the total space.


Riemannian submersions, almost para-Hermitian manifolds, almost paracontact metric manifolds, almost paracontact metric submersions.

Full Text:



Chinea, D., Almost contact metric submersions and structure equations, Publicationes Mathematicae, Debrecen 34 (1987),207- 213.

Chinea, D. and Gonzalez, C., A classification of almost contact metric manifolds, Ann. Mat. Pura Appl., 156 (1990),15-36.

Chinea, D. and Perestelo, P.S., Invariants submanifolds of a trans-Sasakian manifold, Publicationes Mathematicae, 38(1991),103-109.

Dacko, P., On almost para-cosymplectic manifolds, Tsukuba J. Math. 28(2004),193-213.

Dacko, P. and Olszak, Z. On weakly para-cosymplectic manifolds of dimension 3, J. Geom. Physics, 57(2007),561-570.

Gray, A. and Hervella, L.M., The sixteen classes of almost Hermitian manifolds and their linear invariants, Ann.Mat.Pura Appl., 123 (1980),35-58.

Gunduzalp, Y. and Sahin, B., Paracontact semi-Riemannian submersions, Turkish J. Math., 37(2013),114-128.

Kaneyuki, S. and Williams, F.L., Almost paracontact and para- Hodge structures on manifolds, Nagoya Math. J., 99 (1985),173- 187.

Marrero, J.C., The local structure of trans-Sasakian manifolds, Ann. Mat. Pura Appl.,162(1992),77-86.

O’Neill,B.,The fundamental equations of a submersion, Michigan Math. J., 13 (1966),459-469.

Sato,I.,On a structure similar to the almost contact structure I, Tensor, N.S. 30 (1976),219-224.

Sato, I., On a structure similar to the almost contact structure II, Tensor, N.S. 31 (1977),199-205..

Shukla, A. Generalized quasi-Sasakian and trans-Sasakian manifolds, Journal of Tensor Society of India(1994)

Shukla,A. Nearly trans-Sasakian manifolds, Kuwait J.Sci,Eng. 23(2)(1996),139-144..

Tshikuna-Matamba, T.,On the structure of the base space and the fibres of an almost contact metric submersion, Houston J. Math.,23(1997),291-305.

Tshikuna-Matamba,T., Superminimal fibres in an almost contact metric submersion, Iranian J. Math. Sci. and Info.,3(2)(2008),77- 88.

Tshikuna-Matamba, T., On the fibres of an almost paracontact metric submersion, J. Math. Univ. Tokushima, 50 (2016),1-13.

Tshikuna-Matamba, T., On the base space of an almost paracontact submersion, Facta Universitatis (Nis), Ser. Math. Inform.,31(5) (2016),1041-1049.

Tshikuna-Matamba, T., Some properties of G1-paracontact submersions, Global Journal of Mathematics, 9 (2)(2017),585-594.

Tshikuna-Matamba, T., On G2-paracontact submersions, Journal of Advance in Mathematical Science, 3 (2)(2017),224-237.

Watson, B.,The differential geometry of two types of almost contact metric submersions, in The Math. Heritage of C.F. Gauss,(Ed. G.M. Rassias), World Sci. Publ. Co. Singapore, 1991, pp. 827-861.

Zamkovoy, S., Cannonical connections on paracontact manifolds,

Ann. Global Anal. Geometry, 36 (2009),37-60.


  • There are currently no refbacks.

Copyright (c) 2018 Global Journal of Mathematics

Copyright © 2016 by Global Publishing Corporation


ISSN: 2395-4760

For any Technical Support contact us at editor@gpcpublishing.org, editorglobalpublishing@gmail.com.